Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Examples of elliptic complexes


Author: R. T. Smith
Journal: Bull. Amer. Math. Soc. 82 (1976), 297-299
MSC (1970): Primary 35N05, 35N10; Secondary 58G05
MathSciNet review: 0397796
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Leon Ehrenpreis, A fundamental principle for systems of linear differential equations with constant coefficients, and some of its applications, Proc. Internat. Sympos. Linear Spaces (Jerusalem, 1960) Jerusalem Academic Press, Jerusalem; Pergamon, Oxford, 1961, pp. 161–174. MR 0133594
  • 2. Hubert Goldschmidt, Existence theorems for analytic linear partial differential equations, Ann. of Math. (2) 86 (1967), 246–270. MR 0219859
  • 3. Victor Guillemin and Masatake Kuranishi, Some algebraic results concerning involutive subspaces, Amer. J. Math. 90 (1968), 1307–1320. MR 0240839
  • 4. Masatake Kuranishi, Involutive property of resolutions of differential operators, Nagoya Math. J. 27 (1966), 419–427. MR 0225349

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 35N05, 35N10, 58G05

Retrieve articles in all journals with MSC (1970): 35N05, 35N10, 58G05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1976-14028-1